Open Access
Translator Disclaimer
April 2014 Canonical maps of surfaces defined by abelian covers
Rong Du, Yun Gao
Asian J. Math. 18(2): 219-228 (April 2014).

Abstract

In this paper, we classified the surfaces whose canonical maps are abelian covers over $\mathbb{P}^2. Moreover, we give defining equations for Perssson’s surface and Tan’s surfaces with odd canonical degrees explicitly.

Citation

Download Citation

Rong Du. Yun Gao. "Canonical maps of surfaces defined by abelian covers." Asian J. Math. 18 (2) 219 - 228, April 2014.

Information

Published: April 2014
First available in Project Euclid: 27 August 2014

zbMATH: 1318.14037
MathSciNet: MR3217634

Subjects:
Primary: 14E20 , 14J29

Keywords: abelian cover , Canonical map

Rights: Copyright © 2014 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.18 • No. 2 • April 2014
Back to Top